Scalar waves in a wormhole topology


Creative Commons License

Bugdayci N.

INTERNATIONAL JOURNAL OF MODERN PHYSICS D, vol.15, no.5, pp.669-693, 2006 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 5
  • Publication Date: 2006
  • Doi Number: 10.1142/s0218271806008395
  • Journal Name: INTERNATIONAL JOURNAL OF MODERN PHYSICS D
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.669-693
  • Keywords: wormhole, wave equation, closed time like curves, multiple scattering, CLOSED TIMELIKE CURVES, CAUCHY-PROBLEM, SPACETIMES, EQUATION, SCATTERING, GEOMETRY, THEOREMS

Abstract

Global monochromatic solutions of the scalar wave equation axe obtained in flat wormholes of dimensions (2+1) and (3+1). The solutions are in the form of infinite series involving cylindrical and spherical wave functions, and they are elucidated by the multiple scattering method. Explicit solutions for some limiting cases are illustrated as well. The results presented in this work constitute instances of solutions of the scalar wave equation in a space-time admitting closed time-like curves.